# SDR SWIA97917

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE241005
- Condition: Failed
- Location: Rt Eng Oil Press
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT OIL PRESSURE WENT FROM 27 PSI TO 138 PSI AND FLUCTUATED FOR 2 TO 3 MINUTES.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER PER MM 70-31-05, OPS AND LEAK CHECKS OK.
